# SDR CALA9701693

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON CLIP RT SIDE UNDER CABIN FLOOR EIGHT INCHES FORWARD OF FS 1183, STRINGER 18R.  FASTENERS AND PARTS WERE REMOVED, A DOUBLER ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
